# SDR DXTA200702133

- Difficulty date: April 23, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 6,145 hours, 4,859 cycles
- Engine: Pwa PW545A
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Faulty
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE EXTREMELY SPONGY ON TAXI IN. [4-27-07] BLED BRAKE SYSTEM IAW CESSNA 560 XL M/M CHAPTER 32-42-00. OPS CHK SATISFACTORY.
